Alert archive / Montana / Tornado Warnings in 2010
Tornado Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at May 27, 2010, 9:25 PM MDT for Dawson County, McCone County, Prairie County, Montana. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2010, 9:25 PM MDT (03:25 UTC)
- Expired
- May 27, 2010, 10:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Dawson County, MT, McCone County, MT, Prairie County, MT
The radar
The Glasgow radar (KGGW), 132 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:35 PM MDT | HAIL 0.75 | 10 S Circle, MT | |
| May 27, 9:53 PM MDT | HAIL 0.75 | 7 Ese Circle, MT | |
| May 27, 10:10 PM MDT | HAIL 1 | 15 E Circle, MT | |
| May 27, 10:14 PM MDT | HAIL 1.75 | 12 Nw Lindsay, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:39 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
314 WFUS55 KGGW 280325 TORGGW MTC021-055-079-280415- /O.NEW.KGGW.TO.W.0002.100528T0325Z-100528T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GLASGOW MT 925 PM MDT THU MAY 27 2010 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * TORNADO WARNING FOR... NORTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA... SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA... WESTERN DAWSON COUNTY IN NORTHEAST MONTANA... * UNTIL 1015 PM MDT. * AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF BROCKWAY...OR 18 MILES SOUTHWEST OF CIRCLE...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE... BROCKWAY AND LINDSAY PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FRIDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4756 10523 4717 10504 4713 10577 4727 10588 TIME...MOT...LOC 0323Z 247DEG 18KT 4719 10575 $$ GAH WEATHER.GOV/GLASGOW
2 follow-up statements
451 WWUS55 KGGW 280339 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 939 PM MDT THU MAY 27 2010 MTC079-280346- /O.CAN.KGGW.TO.W.0002.000000T0000Z-100528T0415Z/ PRAIRIE- 939 PM MDT THU MAY 27 2010 ...THE TORNADO WARNING FOR NORTHERN PRAIRIE COUNTY IS CANCELLED... AT 932 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FRIDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4718 10562 4733 10574 4756 10523 4717 10504 TIME...MOT...LOC 0336Z 247DEG 18KT 4722 10566 $$ MTC021-055-280415- /O.CON.KGGW.TO.W.0002.000000T0000Z-100528T0415Z/ MCCONE-DAWSON- 939 PM MDT THU MAY 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR WESTERN DAWSON AND SOUTHEASTERN MCCONE COUNTIES... AT 932 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 25 MILES WEST OF LINDSAY...OR 15 MILES SOUTH OF CIRCLE...AND MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE... LINDSAY PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL OF 2 INCHES OR MORE AND STRONG STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FRIDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4718 10562 4733 10574 4756 10523 4717 10504 TIME...MOT...LOC 0336Z 247DEG 18KT 4722 10566 $$ GAH WEATHER.GOV/GLASGOW
699 WWUS55 KGGW 280356 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 956 PM MDT THU MAY 27 2010 MTC021-055-280415- /O.CON.KGGW.TO.W.0002.000000T0000Z-100528T0415Z/ MCCONE-DAWSON- 956 PM MDT THU MAY 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR WESTERN DAWSON AND SOUTHEASTERN MCCONE COUNTIES... AT 950 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER SOUTHEASTERN MCCONE COUNTY...OR 12 MILES SOUTH OF CIRCLE...AND MOVING NORTHEAST AT 20 MPH. THE TORNADO WILL REMAIN OVER RURAL AREAS OF DAWSON AND MCCONE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL OF 2 INCHES OR GREATER AND STRONG STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FRIDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4726 10548 4741 10555 4756 10523 4725 10508 TIME...MOT...LOC 0355Z 247DEG 18KT 4726 10553 $$ GAH WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at May 27, 9:08 PM MDT, 17 minutes earlier.
Area forecast discussion, May 27, 9:08 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 908 PM MDT THU MAY 27 2010 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY... UPDATED THE FORECAST TO EXTEND THE LAKE WIND ADVISORY UNTIL FRIDAY MORNING. SURFACE GRADIENT LOOKS LIKE IT WILL REMAIN STRONG ENOUGH TO KEEP THE NORTH TO NORTHEAST WINDS IN THE 20 TO 30 MPH RANGE. ALSO RAISED THE POPS ACROSS THE REGION FOR AFTER MIDNIGHT. THE SHOWERS WILL CONTINUE ACROSS THE REGION INTO FRIDAY MORNING SO FLOODING COULD BE POSSIBLE IN AREAS ALREADY SATURATED BY RECENT RAINS. RSMITH PREVIOUS DISCUSSION...ELEVATED CONVECTION IS EVIDENT IN SATELLITE IMAGERY OVER OUR WESTERN AND SOUTHWESTERN ZONES. SURFACE PRESSURE GRADIENT HAS STRENGTHENED SOMEWHAT TODAY WITH A SURFACE LOW CENTER MOVING SLOWLY NORTH THROUGH SOUTHEASTERN MONTANA AND HIGHER SURFACE PRESSURES INCREASING TO THE NORTH. RADAR IMAGERY SHOWING STRONG TO SEVERE THUNDERSTORMS OVER NORTHERN NORTH DAKOTA MOVING AWAY TO THE NORTHEAST. AS OF EARLY THIS AFTERNOON...NO NEW RADAR RETURNS WERE SEEN LOCALLY. CLOUD TOP TEMPERATURES OVER OUR WESTERN ZONES WERE COOLING EARLIER TODAY...BUT AS OF 2030Z...THEY ARE SLIGHTLY WARMING AGAIN. OVER OUR SOUTHEASTERN ZONES...SKIES HAVE CLEARED PARTIALLY ENOUGH TO ALLOW SURFACE TEMPERATURES INTO THE LOW TO MID 70S. HIGHER DEWPOINTS...INTO THE MID 60S...HAVE ALSO SURGED NORTH INTO THAT AREA. THIS...COMBINED WITH EXPECTED CAPE VALUES RANGING FROM 1000 TO 3000 J/KG OVER THE SOUTHEASTERN THIRD OF OUR CWA WILL RAISE SEVERE WEATHER CONCERNS LATER THIS AFTERNOON THROUGH MIDNIGHT TONIGHT. AS FAR AS OTHER SEVERE WEATHER PARAMETERS FOR OUR SOUTHEASTERN ZONES FROM 21Z TO 03Z...TOTAL TOTALS INDEX VALUES FROM THE UPPER 50S TO LOWER 60S...K INDEX VALUES FROM THE UPPER 30S TO MID 40S...LIFTED INDEX VALUES RANGING FROM -4 TO -9. NEWEST SPC DAY 1 CONVECTION OUTLOOK UPDATE DISCUSSION...20Z...HAS NO NEW INFORMATION FOR NEMONT. SHORT TERM MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE GENERAL UPPER LEVEL FLOW WITH THE WESTERN CONUS TROUGH AND ITS ASSOCIATED CLOSED LOW LIFTING NORTHEAST THROUGH THE NORTHERN ROCKIES AND ADJACENT NORTHERN HIGH PLAINS. PERIODS OF PRECIPITATION WILL CONTINUE TO BE POSSIBLE THROUGH THIS WEEKEND AS SMALL SCALE SHORT WAVE DISTURBANCES RIDE ALONG THE LEE SIDE OF THE UPPER TROUGH. THE SLOW GENERAL EASTWARD PROGRESSION WILL ALSO PUSH HIGHER TEMPERATURES AND THE THREAT FOR MORE SEVERE WEATHER EAST MAINLY OVER THE DAKOTAS BEGINNING TOMORROW. THIS WILL BRING A GRADUAL DECREASE IN DAILY HIGH TEMPERATURES FOR NEMONT OVER THE NEXT SEVERAL DAYS. BMICKELSON .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... GOING FORECAST WAS IN GOOD SHAPE AND JUST MADE TWEAKS TO POPS FOR EARLY IN THE PERIOD TO LOWER A BIT. JAMBA PREVIOUS DISCUSSION... UPPER LOW IS EXPECTED TO MOVE ACROSS ALBERTA SATURDAY NIGHT AND SASKATCHEWAN ON SUNDAY WITH UPPER TROUGH OVER MONTANA. THIS SYSTEM WILL BRING COLD AND WET WEATHER INTO THE AREA. WITH 850 MB FALLING TO AS COLD AS -2C...THERE IS A POSSIBILITY FOR SNOW SATURDAY NIGHT AND SUNDAY MORNING NORTH OF THE MISSOURI RIVER. WILL MENTION A MIX OF RAIN AND SNOW FOR NOW. THE UPPER LOW AND TROUGH EXITS THE AREA SUNDAY NIGHT. NEARLY ZONAL FLOW AND WEAK RIDGING ALOFT IS EXPECTED FOR MONDAY AND TUESDAY. THIS WILL BRING WARMER AND DRIER WEATHER. HOWEVER...WEAK SHORTWAVES EMBEDDED IN THE ZONAL FLOW MAY BE ENOUGH TO TOUCH OFF A SHOWER OR THUNDERSTORM SO WILL MENTION A SLIGHT CHANCE OF PRECIP THROUGH MONDAY NIGHT. NEXT UPPER TROUGH ENTERS WESTERN MONTANA ON TUESDAY AND SOUTHWEST FLOW AHEAD OF THIS TROUGH WILL BRING SOME MOISTURE INTO EASTERN MONTANA IN THE AFTERNOON. WILL MENTION A CHANCE OF THUNDERSTORMS OVER THE SOUTHWEST HALF OF THE FORECAST AREA. THE TROUGH MOVES THROUGH TUESDAY NIGHT AND WEDNESDAY WITH SOME DIFFERENCES BETWEEN THE GFS AND ECMWF IN TIMING AND STRENGTH. EITHER WAY...NORTHEAST MONTANA WILL HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS. AN UPPER RIDGE FOLLOWS FOR NEXT THURSDAY WITH GFS DRY AND ECMWF WET AS IT BRINGS WEAK WAVES ACROSS THE RIDGE. WILL MENTION A SLIGHT CHANCE OF THUNDERSTORMS FOR NOW. FORRESTER && .AVIATION... MVFR CEILINGS AT GLASGOW AND WOLF POINT WITH VFR CONDITIONS AT SIDNEY AND GLENDIVE ARE LIKELY TO CONTINUE ONLY BRIEFLY THIS EVENING. IFR CEILINGS WILL BE POSSIBLE AFTER 02Z FOR KGGW AND KOLF. SCATTERED THUNDERSTORMS FORMING THIS EVENING MAY LOWER CONDITIONS TO IFR FOR KSDY AND KGDV...AND TO LIFR FOR KGGW AND KOLF TONIGHT HOWEVER. MORE OF A CONCERN IS THAT SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE GREATEST THREAT. AFTER ABOUT 17Z...MVFR TO BORDERLINE VFR CONDITIONS ARE EXPECTED TO RETURN FOR ALL SITES. LOCAL GUSTY WINDS CAN BE EXPECTED NEAR THE STRONGER STORMS TONIGHT. JAMBA/BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT... MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...NORTHERN VALLEY...EASTERN ROOSEVELT. LAKE WIND ADVISORY UNTIL 6 AM MDT FRIDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 27, 10:07 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 1007 AM MDT THU MAY 27 2010 MTZ016>027-059>062-281200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 1007 AM MDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHEAST MONTANA POSSIBLY THIS AFTERNOON BUT MORE LIKELY TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO POSSIBLE. WITH MANY SMALL STREAMS NEAR BANKFULL AND GROUND SATURATED FROM RECENT RAINS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TONIGHT FOR NORTHEAST MONTANA ROUGHLY EAST OF SACO TO COHAGEN LINE. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE THROUGH 9 PM THIS EVENING. LOOK FOR EAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH OVER FORT PECK LAKE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY NEAR THE NORTH DAKOTA BORDER. COLD AIR WILL IMPACT NORTHEAST MONTANA FOR THE MEMORIAL DAY WEEKEND. MORE RAIN IS LIKELY SATURDAY AND SATURDAY NIGHT. TEMPERATURES WILL BE COLD ENOUGH SATURDAY NIGHT AND SUNDAY MORNING THAT A MIX OF RAIN AND SNOW IS POSSIBLE NORTH OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 6:39 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
639 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 12 NNE MCCLOUD 47.06N 105.47W
05/26/2010 E0.75 INCH PRAIRIE MT TRAINED SPOTTER
PENNY SIZED HAIL COVERED THE GROUND.
&&
RSMITHSpecial weather statement, May 27, 8:35 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
835 PM MDT THU MAY 27 2010
MTZ019-280315-
SHERIDAN-
835 PM MDT THU MAY 27 2010
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
UNTIL 915 PM MDT.
AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT OF RAYMOND...MOVING NORTH AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF NORTHERN SHERIDAN COUNTY...
LAT...LON 4900 10434 4889 10450 4891 10472 4901 10465
4901 10434
TIME...MOT...LOC 0233Z 194DEG 23KT 4897 10458
SIMONSEN
WEATHER.GOV/GLASGOWLocal storm report, May 27, 9:16 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
916 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TORNADO 9 S BROCKWAY 47.17N 105.76W
05/27/2010 PRAIRIE MT STORM CHASER
TWO SETS OF STORM CHASERS REPORTED A ROPE TORNADO THAT
TOUCHED DOWN SOMETIME BETWEEN 854 TO 859 PM. THERE ARE
SOME CONFLICTS BETWEEN REPORTS ON TIMING AND EXACT
LOCATION. THE TORNADO WAS ONLY ON THE GROUND FOR 15
SECONDS. THIS INFORMATION IS PRELIMINARY AT THIS TIME.
&&
TANJAFLocal storm report, May 27, 9:21 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
921 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 12 W BROCKWAY 47.30N 106.02W
05/27/2010 E1.00 INCH MCCONE MT PUBLIC
&&
RSMITHThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:34 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 26 min |
| May 27, 8:35 PM MDT | Special Weather Statement | GGW | Sheridan | 40 min |
| May 27, 8:45 PM MDT | Severe Thunderstorm Warning | GGW | Sheridan | 30 min |
| May 27, 8:58 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Prairie | 47 min |
| May 27, 9:01 PM MDT | Tornado Warning | GGW | McCone, Prairie | 59 min |
| May 27, 9:29 PM MDT | Severe Thunderstorm Warning | GGW | McCone | 61 min |
| May 27, 9:57 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 23 min |
| May 27, 10:14 PM MDT | Tornado Warning | GGW | Dawson, Richland | 31 min |
| May 27, 10:27 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 63 min |
| May 27, 10:43 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 62 min |
| May 27, 10:47 PM MDT | Tornado Warning | GGW | Garfield | 28 min |
| May 27, 10:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 64 min |
| May 27, 11:17 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 58 min |
| May 27, 11:42 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Roosevelt | 63 min |
| May 27, 11:44 PM MDT | Special Weather Statement | GGW | Daniels | 61 min |
| May 28, 12:40 AM MDT | Severe Thunderstorm Warning | GGW | McCone, Roosevelt, Valley | 65 min |
| May 28, 1:05 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt | 55 min |
| May 28, 1:18 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, McCone, Roosevelt, Sheridan | 57 min |
| May 28, 1:51 AM MDT | Special Weather Statement | GGW | Roosevelt, Sheridan | 54 min |
| May 28, 2:06 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt, Sheridan | 39 min |
| May 28, 2:40 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 50 min |
| May 28, 6:03 AM MDT | Dense Fog Advisory | GGW | Dawson, Prairie, Richland, Wibaux | 4 hr |
| May 28, 10:04 AM MDT | Flash Flood Watch | GGW | Daniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more | 18 hr |
Nearby
Tornado Warnings in Montana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.